# SDR DL72S954332

- Difficulty date: November 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408DA
- Make and model: Boeing 727232
- Aircraft serial: 21152
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INBOARD LT SEAT TRACK IS CRACKED AT FLANGE STA 1110, JUST FWD OF FLOORBEAM.  REPAIRED TRACK BY SPLICING IN NEW SECTION OF SEAT TRACK PER 727 M/M 53-20-11 FIG 802.
